Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Heavy headed and tired. Why do eyes start to water?

Hi, I am an avid gym goer and a health freak, I have been exercising for the last 5 years but recently from an year or so , I have been feeling very heavy headed and tired after working out in the gym, I go to the gym 5 days a week and mostly do heavy muscle exercises. Also during the evening I go out for running in order to relieve some stress and keep my heart healthy. I do not get the heavy headed thing after running , it only comes out after a heavy lifting gym session. Sometimes my eyes become all watery and red after exercising in the gym also. I do not drink, smoke or do anything that may be unhealthy for the body, please help me by advising me what to do any why this is happening.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
exercise, such as lifting weights, require straining and cause momentary increase in your heart rate.
The strain and increase in blood flow builds up pressure in your head, which causes blood vessels to dilate, including those in your eyes.
If the pressure is too great, the tiny blood vessels in your eye can burst and make the sclera -- the white part of your eye -- appear red called as subconjunctival hemorrhage.
The more strenuous the exercise, the greater the amount of pressure that builds in your head.
so you should restrict yourself in heavy exercise to aviod such problems
take care
Answered: Fri, 23 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor